# SDR CA000307016

- Difficulty date: March 7, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 65,558 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Vibration
- Location: Engine
- Component: Engine, Rroyce, RB21122B
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) DAMAGE WAS FOUND ON POWER TURBINE. TEARDOWN REPORT REQUESTED.  ENGINE IN UK FOR OVERHAUL AS OF JUNE 23, 2000.  CONTACTED  OPERATOR QA, AND WILL AWAIT TEARDOWN REPORT.  (X)
